# SDR UALA2012112906853

- Difficulty date: November 28, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 52,106 hours, 20,812 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHT BATTERY FAULT.   REPLACED BATTERY PACK BETWEEN DOOR 2, NO HELP.  REPLACED SAME BATTERY, OPS GOOD.
